Higher linear syzygies of inner projections

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 589
  • Download : 0
Let X subset of P-r be a smooth projective variety embedded by the complete linear system associated to a very ample line bundle L on X. In this paper, we prove that if X satisfies property N-p for p >= 1, then every isomorphic inner projection (X) over tilde subset of Pr-1 of X satisfies Np-1. We also give some applications of our results to various examples. (c) 2006 Elsevier Inc. All rights reserved.
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2006-11
Language
English
Article Type
Article
Keywords

KOSZUL COHOMOLOGY; VARIETIES; GEOMETRY; CURVES

Citation

JOURNAL OF ALGEBRA, v.305, no.2, pp.859 - 876

ISSN
0021-8693
DOI
10.1016/j.jalgebra.2006.08.007
URI
http://hdl.handle.net/10203/90079
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0